# SDR DALA2019112706943

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 74,609 hours, 9,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frame 60-60a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A/C 3302 ARRIVED IN DTW WITH GROUND DAMAGE SUSTAINED WHILE IN AMS. MTC REPORTED A DENT DAMAGE AT STRINGER 47RH BETWEEN FRAME 60 AND FRAME 60A.. REMOVED DAMAGED AREA, AND INSTALLED REPAIR PARTS PER ER/A 583354-14AND SRM 53-41-11-300-015. LP 1376521
